# SDR CA121213001

- Difficulty date: December 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 15,897 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT AT 1000 FT.  PILOTS DID THE AFTER TAKEOFF CHECKS AND THE TORQUE WOULD NOT REDUCE WITH THE POWER CONTROL LEVER FROM AROUND 40 PSI. GEAR WAS LOWERED TO REDUCE AIR SPEED AND OPD RADIOED TO RETURN TO DEPARTURE AIRPORT IMMEDIATELY.  A MAYDAY WAS DECLARED FOR EMERGENCY SERVICES AND PRIORITY LANDING.  THE ENGINE WAS SHUTDOWN.  THE ACFT WAS LANDED WITHOUT INCIDENT AND STOPPED ON TAXI WAY A AND FULL SHUTDOWN COMPLETED THROUGH CHECKLIST WITHOUT FURTHER INCIDENT.  ACFT TOWED TO MAINTENANCE.  ACFT UNDER MAINTENANCE TO FIND THE ROOT CAUSE.  MORE INFORMATION TO FOLLOW.
